The exponential integrator scheme for stochastic partial differential equations: Pathwise error bounds

P. E. Kloeden, G. J. Lord, A. Neuenkirch, T. Shardlow

Research output: Contribution to journalArticle

39 Citations (Scopus)

Abstract

We present an error analysis for the pathwise approximation of a general semilinear stochastic evolution equation in d dimensions. We discretise in space by a Galerkin method and in time by using a stochastic exponential integrator. We show that for spatially regular (smooth) noise the number of nodes needed for the noise can be reduced and that the rate of convergence degrades as the regularity of the noise reduces (and the noise becomes rougher). © 2010 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)1245-1260
Number of pages16
JournalJournal of Computational and Applied Mathematics
Volume235
Issue number5
DOIs
Publication statusPublished - 1 Jan 2011

Keywords

  • Galerkin method
  • Numerical solution of stochastic PDEs
  • Pathwise convergence
  • Stochastic exponential integrator

Fingerprint Dive into the research topics of 'The exponential integrator scheme for stochastic partial differential equations: Pathwise error bounds'. Together they form a unique fingerprint.

Cite this